[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] Too much phosphorous?



At 11:02 PM 6/27/2006, you wrote:
>Thank you for the information but it does not address the *effects* on
>one who has too much phosphorous. I am on dialysis and don't pee out the
>toxins. Therefore, I take a phosphorous binder to handle this. I still
>am having too much in my system lately and wonder what the effects or
>symptoms of too much are. What is happening to me that I can blame on
>the phos?

Jan,

I have no clue but I did a quick search and found this page:
http://www.aakp.org/AAKP/RenalifeArt/2001/phosphatebinders.htm

It doesn't say a whole lot, and this paragraph seems to be the bulk 
of what bad things can happen:
"If you don't control your phosphate levels, you may be at risk for 
developing complications like heart disease, bone damage and other 
diseases. High phosphate levels can also contribute to vitamin D 
deficiency. This may require treatment with vitamin D supplements, 
which can make your body absorb more calcium from your food or medications."


--
Liz
Type 1 dx 4/1987
Minimed Paradigm 715 5/2005 
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org